# SDR 2010FA0000142

- Difficulty date: December 11, 2009
- Submitted: February 8, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14521695003
- Condition: Corroded
- Location: Bs 5415-6523
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OTBD SIDE OF SEAT RAIL AT LY 479 FROM STA X 5415- X6523 HAS CORROSION.  R & R DIGITAL IAW SRM.
